# SDR CALA2017070902119

- Difficulty date: July 8, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 61,257 hours, 21,354 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146AS350
- Condition: Corroded
- Location: Bs 727b-887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK UPPER CTR AREA HAS CORROSION LEFT OTBD BS 727B - 887.  REPAIRED THE SEAT TRACK IAW SRM 53-00-52,  REP 5, FIG 202,  AND ECRA 5340-01789.
